Jump to content

Arronwtsnnn Withdrawal from Sertraline/Zoloft 100mg


Arronwtsnnn

Recommended Posts

Arronwtsnnn

Hello to everyone on here I’m so glad this site exists because it’s gave me a lot of hope and knowledge to help me through my withdrawal. 
 
Im gunna try to describe my experience the best I can but my memory has suffered a lot through this. 
 

In October of 2016 I was put on 50mg of sertraline because I had anxiety and depression. I was on this dosage right up until summer of 2018 then I had my dosage increased to 100mg. I then stayed on 100mg until May 2020. I then tapered off the meds very quickly and by august 2020 I was completely off them, I was just following the doctors advice.

 

The reason I chose to come off the meds was because I had really awful side effects such as brain fog, vision impairment, derealisation, worsened depression and anxiety and the list goes on and just wasn’t ‘living’ anymore, I was merely dragging myself through life while on this medication. I didn’t feel pleasure anymore and felt like i was having to force my emotions out. I didn’t feel like I used to anymore I didn’t feel alive and thriving like I should’ve been. Everything seemed dull and Grey and I couldn’t enjoy anything. 
 

 I have been off the meds for six months now and the withdrawal has been utter hell. The first two weeks of withdrawal I also had tested positive for covid 19 so that made me even worse I was literally curled up in a ball on my bed trying not to die basically.

 

the withdrawal has by far been worse than the side effects of the meds, I suffer every single day, I get really obsessive thoughts, suicidal thoughts, derealisation/depersonalisation, memory problems, vision impairment, crazy dreams, I have alcohol and food intolerance, severe brain fog it’s as if someone’s holding a sheet over my eyes and I can see through it but just not properly, I feel disconnected from the world, everything seems weird to me like technology and I find it hard to do simple things like watch a film or play a game it makes me feel weirdly sick. 

Although I’m going through this I’m VERY determined to beat this and will never give up. 
 

any advice will be greatly appreciated. 

 

thankyou  

Link to post
  • Altostrata changed the title to Arronwtsnnn Withdrawal from Sertraline/Zoloft 100mg
  • Administrator
Altostrata

Welcome, @Arronwtsnnn

 

How did you go off 100mg sertraline?

 

One thing that may help is to reinstate a very low dose of sertraline, such as 0.5mg. This may reduce the withdrawal symptoms without those adverse effects you felt at higher dosages. You would taper off by tiny amounts later. 

 

Sertraline is available in liquid form so you can take a very small amount, or you can make you own liquid with a tablet and water. This topic explains how to do it Tips for tapering off sertraline (Zoloft)

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
Arronwtsnnn

In the month of July 2020 I spent two weeks taking a dosage of 50 mg then I spent two weeks taking 50mg one day miss a day. Do you think taking a very low dosage will be a better option than just waiting it out? I feel like I’ve been through 6 months of hell and don’t wanna waste that progress but on the other hand taking a low dosage might speed the process up I’m so torn on what to do 

Link to post
  • Administrator
Altostrata

Skipping days to taper is a good way to trigger withdrawal symptoms.

 

Yes, we have seen a very low dosage can be helpful, while a higher dosage can cause a bad reaction in systems sensitized by withdrawal.

 

The choice whether to reinstate or wait it out is up to you. Recovery can take many months.

 

Many people find fish oil and magnesium supplements helpful, see


https://survivingantidepressants.org/index.php?/topic/36-king-of-supplements-omega-3-fatty-acids-fish-oil/


https://survivingantidepressants.org/topic/15483-magnesium-natures-calcium-channel-blocker/

 

You might try a little bit of one at a time to see how it affects you.

 

Please let us know how you're doing.

 

To help us out, follow these instructions Please put your drug and withdrawal history in your signature You may need to use a computer to do this.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
Arronwtsnnn

Thank you for your advice it has been a big help, all this is crazy and I never ever thought I’d be in a position like this or that a person could ever go through something like this, wish I done more research on antidepressants before I started taking them 

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy